MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.There was an allegation of questionable elecsys ft3 iii results for one patient from the cobas 6000 e601 module.2.Patient age range: asku, 3.Patient weight range: asku, 4.Patient sex breakdown: asku, 5.Patient race breakdown: asku, 6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no, 4.Device labeled "for single use?" no, 5.Device reprocessed and reused? no.
 
Additional Manufacturer Narrative
Summary of investigation results: due to the limited information about the issue, no clear root cause could be found.The provided data do not indicate a reagent issue.Summary of follow up/corrective actions taken: no follow up/corrective actions were taken.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21232801
Report Number1823260-2025-00230
Device Sequence Number4287326
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFT3 III
Device Catalogue Number09005803190
Device Lot NumberASKU
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown